Skip to main content

Extra Strength TYLENOL® Body Pain Night

Made in combination with a muscle relaxant to provide effective relief from muscle pain and spasms.

When aches and pains keep you up at night, you want relief from the pain of sore, seized muscles so that you can sleep comfortably. TYLENOL® Body Pain Night has a muscle relaxant to release tense muscles plus the trusted pain relief of TYLENOL®.

When body pain isn't keeping you awake, you can GET BACK TO NORMAL, WHATEVER YOUR NORMAL IS®.

Relieves: Muscle Pain, Pain of Strains & Sprains.

Relaxes: Tense Muscle Spasms, Muscle Tension.

Format: Caplets.

Active ingredients (each caplet contains)

Purpose

Acetaminophen 500 mg

Pain reliever

Methocarbamol 400 mg

Muscle relaxant

Inactive ingredients: Carnauba wax, corn starch, FD&C blue no. 1 aluminum lake, hypromellose, magnesium stereate, microcrystalline cellulose, polydextrose, polyethylene glycol, povidone, sodium lauryl sulphate, sodium starch glycolate, titanium dioxide, triacetin, water.

Uses: Temporarily relieves mild to moderate nighttime pain due to muscle sprains and strains. Painful muscle spasm. 

Directions: Do not take more than directed (see liver warnings).

Adults and children 12 years and older:

  • Take 2 caplets every 4 hours, as required.

  • Read the complete label and insert before use and follow all directions.

  • Do not take more than 8 caplets in 24 hours.

Warnings:   Liver warning:  Acetaminophen may cause  severe or possibly fatal liver damage  if you take: 

  • more than the recommended dose in 24 hours 

  • with other drugs containing acetaminophen 

  • while drinking 3 or more alcoholic drinks every day. 
     

Symptoms of liver damage may include: 

  • yellow skin or eyes 

  • dark urine 

  • sweating 

  • nausea 

  • vomiting 

  • stomach pain 

  • unusual tiredness 

  • loss of appetite 
     

Allergy alert:  Acetaminophen may cause serious skin reactions. Symptoms may include: 

  • skin reddening 

  • blisters 

  • rash. 
     

If any of these symptoms occur, stop use and seek medical help right away.  

Do not use

  • with any other drug containing acetaminophen or methocarbamol

  • if allergic to acetaminophen or any other ingredient in this product. If you are not sure whether a drug contains acetaminophen or methocarbamol, ask a doctor or pharmacist

Ask a doctor or pharmacist before use if you

  • have liver or kidney disease

  • are on any other medication including the blood thinning drug warfarin, sedatives or drugs for depression

  • are pregnant or breastfeeding

When using this product

  • drowsiness, dizziness, light-headedness or nausea may occur

  • do not drive or operate machinery

  • do not drink alcohol


 

Stop use and ask a doctor if 

  • pain lasts for more than 5 days 

  • fever lasts for more than 3 days 

  • existing pain or fever worsen or if new symptoms appear. 
     

KEEP OUT OF REACH OF CHILDREN.  This package contains enough drug to seriously harm a child. Use only on the advice of a doctor. Store at 15 to 30°C.

In Case of Overdose:  Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.

  • Do not use if carton is open or if inner mouth seal is missing or broken

  • Store at 15 to 30°C

  • Child resistant package

  • Not a standard dosage unit

  • Use only on the advice of a doctor